# SDR SWIA971176

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Filters
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WE HAD A FLAP DISAGREEMENT LIGHT.  PERFORMED ABNORMAL CHECKLIST AND RETURNED TO LAX.  INSPECTED AND CLEANED OUTBOARD FLAP ACTUATOR LINE FILTERS (BOTH LEFT AND RIGHT).  PERFORMED OPS CHECKS OF FLAP SYSTEM.  OPS CHECKS GOOD.
